# SDR DJFA2006217

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N720TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258320
- Aircraft time: 7,084 hours, 4,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: AIR454061
- Part serial: RPB692341
- Condition: Inoperative
- Location: Mlg
- Part time: 7,084 hours, 4,417 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE CREW REPORTED ON APPROACH INTO KUGN THE LANDING GEAR HANDLE WAS SELECTED DOWN, BUT THERE WAS NO GEAR MOVEMENT.  NO PROBLEMS WERE NOTED WHEN THE CIRCUIT BREAKERS AND HYDRAULIC FLUID INDICATIONS WERE CHECKED.  AN EMERGENCY WAS DECLARED AND AN ALTERNATE GEAR EXTENSION WAS PERFORMED.  AN UNEVENTFUL LANDING WAS MADE IN KUGN AND CFR RESPONSE WAS GIVEN.  MAINTENANCE REPLACED THE LANDING GEAR SELECT / DUMP VALVE.  ALL OPERATIONAL AND LEAK CHECKS THAT WERE PERFORMED WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
